When I called customer service 888-838-2872 (option #3 then option #5) for customer service a rep said on 4/1/19 they are going to bring old formula TEVA clonazepam back but don’t really have a firm timeline.
He said to email complaints about Actavis to Tevacs@tevapharm.com and ask for old TEva back via this email
Was forced to switch from Teva brand clonazepam (.25 mg/day) to Actavis and I'm really going through hell. I'm very sensitive to meds and held off from taking the Actavis through use of some stockpiled Teva brand from two years ago. Two weeks ago I began suffering a gradually worsening anxiety episode after six years of not having any issues. A week in I began suspecting the expired clonazepam so I started the Actavis and the transition is not going smoothly. I just feel uncomfortably different on the stuff.
My current theory is that the anxiety probably developed as a result of the possible degraded potency of the expired Teva clonazepam. I'm also thinking that possibly the pills themselves could have triggered the anxiety (since when the anxiety hit I started taking more of the expired pills and just seemed to get worse.) Maybe one of the inactive ingredients went bad over time. During my trials with Actavis clonazepam I experimented with a Teva pill from a slightly newer but still expired batch and experienced some kind of euphoria that eventually just developed into anxiety. As far as my reaction to the Actavis brand, I'm wondering if maybe I'm just feeling increased side effects from not having taken potent pills for so long. But there's still something different in the effect.
So now I'm looking for any kind of suggestions because things have gotten a little intolerable. I already spoke to an old pdoc, but there wasn't much he could do for me (my present doctor doesn't really take my anxiety issues seriously. Has anyone else had similar issues from expired medication or brand changes (especiialy benzos)? One alternative I'm looking at are the clonazepam wafers that Teva still apparently makes. Does the actual formula for the medication itself (and not just the inactive ingredients) vary from brand to brand? I'm also wondering if maybe I should switch to a different benzo. So is there anyone out there who's gone through a similar experience?
In defense of my HMO dragging their feet on filling Clonazepam (can take up to two weeks to mail it out to me), my psych doc upped my dosage so I can stockpile them until I get my order delivered.
The minute he increased the dose, my HMO pharmacist had him on the phone berating him for increasing the dose. The dose is now for 60 tablets in one month which I don't think is too high, that's 60 tablets of .5mg. He was pissed he got that phone call. Anything my HMO can do to screw up my mood medications, they will.
My HMO restricted the frequency of refills to once every 30 days, so I can now longer get a 30/60/90 day supply anymore. So, to combat this, my psych doc increased the number of pills per prescription to prevent me from going thru withdrawals, which I have been going thru once a month. I have to say benzo withdrawals are wicked.
I have to write up the mailorder pharmacy once a month for all their "delays" and misplacing my psych prescriptions, which I am sure at this point is on purpose. Medicare is partly to blame due to the opioid crisis.
I appreciate my psych doc and all he puts up with, with my HMO. I am trying to get away from my HMO during open enrollment.
I take generic Quetiapine 200 mg for anxiety and insomnia. There was a lot of improvement but I still suffer from anxiety/panic attacks. My doc tried increasing the Quetiapine dose up to 400 mg but I didn't notice any improvement. Looks like 200 mg is the optimum dose.
If my sleep quality is good, the day will be very calm and relaxed.
I observed that if I take Quetiapine 200 mg + Diazepam 10 mg before sleep then my anxiety/panic attacks are totally under control. Sleep quality was very good. There was no daytime drowsiness either. It was just perfect. But the problem is that benzodiazepines are not for long-term use.
So, we have been trying to find other medications that can augment Quetiapine just like Diazepam did.
Quetiapine 200 mg + Trazodone 50 mg caused a lot of drowsiness and daytime dizziness. I could not take the combination for more 5 days. Quetiapine 200 mg + Tegretol 300 mg actually reduced the sleep quality and increased anxiety (Tegretol and Trileptal reduce the effectiveness of Quetiapine). Quetiapine 200 mg + Lithium caused a lot of daytime drowsiness but there was no improvement in my anxiety/panic attacks. What other medications can I take along with Quetiapine before sleep to further improve the sleep quality?
Is anyone taking any medications in addition to Quetiapine before sleep?
Thank you for your responses.